Homogeneous nonnegative symmetric quadratic transformations
G. R. Blakley
Source: Bull. Amer. Math. Soc. Volume 70, Number 5 (1964), 712-715.
First Page: Show Hide
Full-text: Open access
Links and Identifiers
1. G. R. Blakley and Prabir Roy, A Hölder type inequality for symmetric matrices with nonnegative entries (in preparation).
Zentralblatt MATH: 0142.27003
2. G. R. Blakley, The sequence of iterates of a nonnegative nonlinear transformation. I (in preparation).
3. G. R. Blakley and R. D. Dixon, The sequence of iterates of a nonnegative nonlinear transformation. II (in preparation).
4. M. T. Menzel, P. R. Stein and S. M. Ulam, Quadratic transformations, Part I, Los Alamos Scientific Laboratory Report LA-2305, Physics and Mathematics (TID-4500, 14th edition), distributed May 29, 1959.